Bifurcation points of reaction-diffusion systems with unilateral conditions

Pavel Drábek; Milan Kučera; Marta Míková

Czechoslovak Mathematical Journal (1985)

  • Volume: 35, Issue: 4, page 639-660
  • ISSN: 0011-4642

How to cite

top

Drábek, Pavel, Kučera, Milan, and Míková, Marta. "Bifurcation points of reaction-diffusion systems with unilateral conditions." Czechoslovak Mathematical Journal 35.4 (1985): 639-660. <http://eudml.org/doc/13548>.

@article{Drábek1985,
author = {Drábek, Pavel, Kučera, Milan, Míková, Marta},
journal = {Czechoslovak Mathematical Journal},
keywords = {Stationary solutions; reaction-diffusion systems; unilateral conditions; bifurcation; spatially homogeneous stationary solution; stable},
language = {eng},
number = {4},
pages = {639-660},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Bifurcation points of reaction-diffusion systems with unilateral conditions},
url = {http://eudml.org/doc/13548},
volume = {35},
year = {1985},
}

TY - JOUR
AU - Drábek, Pavel
AU - Kučera, Milan
AU - Míková, Marta
TI - Bifurcation points of reaction-diffusion systems with unilateral conditions
JO - Czechoslovak Mathematical Journal
PY - 1985
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 35
IS - 4
SP - 639
EP - 660
LA - eng
KW - Stationary solutions; reaction-diffusion systems; unilateral conditions; bifurcation; spatially homogeneous stationary solution; stable
UR - http://eudml.org/doc/13548
ER -

References

top
  1. E. N. Dancer, 10.1512/iumj.1974.23.23087, Ind. Univ. Math. J. 23 (1974), 1069-1076. (1974) Zbl0276.47051MR0348567DOI10.1512/iumj.1974.23.23087
  2. S. Fučík A. Kufner, Nonlinear differential equations, Elsevier, Scient. Publ. Соmр., Amsterdam-Oxford- New York 1980. (1980) MR0558764
  3. P. Drábek M. Kučera, Eigenvalues of inequalities of reaction-diffusion type and destabilizing effect of unilateral conditions, To appear in Czech. Math. J., 1986. (1986) MR0822872
  4. M. Kučera, A new method for obtaining eigenvalues of variational inequalities based on bifurcation theory, Čas. pěst. mat. 104 (1979), 389-411. (1979) MR0553173
  5. M. Kučera, A new method for obtaining eigenvalues of variational inequalities. Operators with multiple eigenvalues, Czechoslovak Math. J., 32 (107) (1982), 197-207. (1982) MR0654056
  6. M. Kučera, Bifurcations points of variational inequalities, Czechoslovak Math. J., 32 (107) (1982), 208-226. (1982) MR0654057
  7. M. Kučera J. Neustupa, Destabilizing effect of unilateral conditions in reaction-diffusion systems, To appear in Comment. Math. Univ. Carol., 1986. (1986) MR0843429
  8. Y. Nishiura, 10.1137/0513037, SIAM J. Math. Anal. Vol. 13, No. 4, July 1982, 555-593. (1982) Zbl0505.76103MR0661590DOI10.1137/0513037
  9. P. H. Rabinowitz, 10.1016/0022-1236(71)90030-9, J. Funct. Anal. 7 (1971), 487-513. (1971) Zbl0212.16504MR0301587DOI10.1016/0022-1236(71)90030-9
  10. E. H. Zarantonello, Projections on convex sets in Hilbert space and spectral theory, In "Contributions to Nonlinear Functional Analysis" (edited by E. H. Zarantonello). Academic Press, New York, 1971. (1971) Zbl0281.47043
  11. E. Zeidler, Vorlesungen über nichtlineare Funktionalanalysis I - Fixpunktsätze, Teubner-Texte zur Mathematik, Leipzig 1976. (1976) Zbl0326.47053MR0473927

Citations in EuDML Documents

top
  1. Martin Väth, Instability of Turing type for a reaction-diffusion system with unilateral obstacles modeled by variational inequalities
  2. Milan Kučera, Reaction-diffusion systems: stabilizing effect of conditions described by quasivariational inequalities
  3. Jamol I. Baltaev, Milan Kučera, Martin Väth, A variational approach to bifurcation in reaction-diffusion systems with Signorini type boundary conditions
  4. Milan Kučera, Jiří Neustupa, Destabilizing effect of unilateral conditions in reaction-diffusion systems
  5. Pavel Drábek, Milan Kučera, Eigenvalues of inequalities of reaction-diffusion type and destabilizing effect of unilateral conditions
  6. Milan Kučera, A global continuation theorem for obtaining eigenvalues and bifurcation points
  7. Jan Eisner, Milan Kučera, Spatial patterns for reaction-diffusion systems with conditions described by inclusions
  8. Jan Eisner, Milan Kučera, Martin Väth, A variational approach to bifurcation points of a reaction-diffusion system with obstacles and Neumann boundary conditions
  9. Jan Eisner, Reaction-diffusion systems: Destabilizing effect of conditions given by inclusions
  10. Pavol Quittner, Solvability and multiplicity results for variational inequalities

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.